# SDR SWAA081844

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 56,664 hours, 56,743 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 69202300
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN / AIR TURNBACK / DECLARED EMERGENCY.  NR 1 ENGINE OIL TEMP IN YELLOW BAND AFTER TAKEOFF, THEN TEMP WENT TO RED BAND.  MAX OIL TEMP AT 190 DEGREES, SHUTDOWN ENGINE PER QRH.  REMOVED AND REPLACED NR 1 ENGINE TEMP BULB AND FUEL OIL HEAT EXCHANGER PER MM.
